# SDR USAA960286

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991224355
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND SEVERAL 1 INCH BY 2 INCH AREAS OF LEVEL 1 CORROSION FLOOR BEAM RIGHT AFT LAV STATION 1338 IN UPPER CAP ANGLE '1'.  CORROSION TASK NR C58-53300.  SPLICED IN NEW SECTION OF UPPER CAP ANGLE PER USAIR TYPICAL REPAIR 53-10-14.  (M)
